# SDR MWEA020606

- Difficulty date: October 4, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823837
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME 484 CORRODED AROUND FASTENERS AT EACH LONGERON FROM 27 LEFT TO 27 RIGHT.  REMOVED DAMAGED SECTION, LOCATED AND DRILLED, FABRICATED AND INSTALLED REPAIR PARTS.
